question-icon

Hello. I have been taking 3,000 mg a day of

default
Posted on Tue, 1 Jan 2019
Question: Hello. I have been taking 3,000 mg a day of L-Glutathione capsules since late July 2018 to help brighten and even out the pigmentation on my face and other areas of my body. I was told to initially expect some nausea and some diarrhea, which I no longer experience, but now I have begun to have night sweats. Should I be concerned? Are these pills affecting my hormones or something? I'm really concerned because this is affecting my sleep....(By the way, I am a 64 year-old woman who had a complete hysterectomy when I was 49.)
doctor
Answered by Dr. Dorina Gurabardhi (3 hours later)
Brief Answer:
Night sweats can be a side effect of L-Gluthatione.

Detailed Answer:
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Glutathione is a very powerful antioxidant.

It has been a very effective treatment in brighting the skin pigmentation.

It has many other benefits

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 9861 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hello. I have been taking 3,000 mg a day of

Brief Answer: Night sweats can be a side effect of L-Gluthatione. Detailed Answer: Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Glutathione is a very powerful antioxidant. It has been a very effective treatment in brighting the skin pigmentation. It has many other benefits Hope I have answered your query. Let me know if I can assist you further.